Ambroxol Hydrochloride 7.5mg + Guaiphenesin 12.5mg + Levosalbutamol 0.25mg + Menthol 0.5mg/ml
Ambroxol Hydrochloride 7.5mg + Guaiphenesin 12.5mg + Levosalbutamol0.25mg + Menthol 0.5mg/ml
July 22, 2023
Paracetamol 500mg + Tolperisone 150mg
July 22, 2023
Show all

Anticold Drops- Paracetamol 125mg + Phenylephirine Hcl 2.5mg +Chlorpheniramine Maleate 1mg /ml

IFYcet-P-KID

SKU: 975fca6a33b4 Category:
Description

Paracetamol 125mg , Phenylephirine Hcl 2.5mg ,Chlorpheniramine Maleate 1mg /m is an anticold drops. These are the pediatric range drops recommended for the treatment of colds and coughs of younger ones. It treats the severe symptoms of cold and cough due to seasonal allergies. Apart from this, it also treats several skin allergies, sneezing, headaches, congestion, throat and nose infections, watery eyes, and other environmental allergies. It is recommended to reduce the effects of pollen allergies and hay fever. 

The immunity of children is significantly lower than that of adults, therefore babies get infected by the viruses causing allergies quickly. The common cold and the congestion caused by rhinoviruses’ entrance to the body. The virus infections are risky as these travel through the air, they can affect the body severely if not treated well. 

Paracetamol 125mg, Phenylephrine Hcl 2.5mg Chlorpheniramine Maleate 1mg /m Pediatric Drops consist of the three various salts. Paracetamol 125 mg is an acetaminophen and it works by relieving the feverish symptoms and the common cold issues. The salt is helpful against mild to moderate fever. The Phenylephrine HCL 2.5 mg belongs to the category of decongestant. It inhibits the chemical receptors that signal the brain about the production of mucus and therefore causes congestion. The Chlorpheniramine Maleate is an anti-histaminens. It works by reducing the symptoms of allergies, reducing skin irritation, relieving runny nose, watery eyes, and more. 

Paracetamol 125mg, Phenylephrine Hcl 2.5mg Chlorpheniramine Maleate 1mg /m Pediatric Drops required guidance from a health care expert before consumption. The recommended ones are, to provide the drops in a measured quantity and avoid using a combination of medications with them. Note the adverse effects on the child after its regular consumption. 

Patients can suffer from allergies such as nausea, drowsiness, vomiting, headache, loose stools, and sometimes the condition of extreme digestive trouble. Keep the drop in a cool and dry place. 

Uses of Paracetamol 125mg, Phenylephrine Hcl 2.5mg, Chlorpheniramine Maleate 1mg /m Pediatric Drops

The medicine offered is a form of a pediatric drop. It is helpful against several types of allergies, such as hay fever, cold/cough, mild to moderate congestion, skin irritation, and a lot more. 

  • The condition of viruses such as the rhinoviruses causing the common cold is treated with its use. 
  • As an anti-histamine, the drops work by preventing the release of the histamine chemicals in the brain, therefore allergies such as skin irritation, rashes, redness, and other things are treated.
  • The body pain, headache due to cold, and chesty cough are prevented.

Precaution with Paracetamol 125mg, Phenylephrine Hcl 2.5mg, Chlorpheniramine Maleate 1mg /m Pediatric Drops

Following the precautions is a necessity especially when under the attack of severe allergies and health issues.

  • Provide the drops in a limited quantity.
  • Inform the doctor about the medical condition of the child.
  • Do not force serve the drops to the child.
  • Keep the child hydrated.
  • This is not for the use of pregnant woman
  • Maintain a healthy diet.
  • It is not recommended to treat bacterial infections.

Side Effects of Paracetamol 125mg, Phenylephrine Hcl 2.5mg, Chlorpheniramine Maleate 1mg /m Pediatric Drops

The common side effects of the drops are,

  • Nausea
  • Loose stools
  • Digestive issues
  • Excessive urination
  • Abdominal pain

Storage- Keep the Paracetamol 125mg, Phenylephrine Hcl 2.5mg Chlorpheniramine Maleate 1mg /m Pediatric Drops in a cool and dry place. 

Note- The Paracetamol 125mg, Phenylephrine Hcl 2.5mg, Chlorpheniramine Maleate 1mg /m Pediatric Drops are for external use

Disclaimer- The use of Paracetamol 125mg, Phenylephrine Hcl 2.5mg Chlorpheniramine Maleate 1mg /m Pediatric Drops is not supported by our manufacturing company. 

Additional information
Type

Pack

Packing

whatsapp
Enquire Us
close slider